# SDR UALA2010022400691

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 80,432 hours, 12,922 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: S345N0118
- Part serial: 68
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

O-H FUEL PANEL-FUEL TEMP INOPERATIVE.  REPLACED OVERHEAD FUEL QUANTITY PANEL.  ACCOMPLISHED FUEL QUANTITY BITE CHECK.
